• Home
  • Nurofen Meltlets Berry Burst 200Mg 24S
Image for Nurofen Meltlets Berry Burst 200Mg 24S from DDS
+ / - Hover over image to Zoom

Nurofen Meltlets Berry Burst 200Mg 24S

Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. No water needed - just melts in your mouth.

$9.29

Warning: Always read the label and follow the directions for use.

Add to Cart
Home Delivery
Click & Collect

Product Information

Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you're out and about. For the temporary relief of pain and/or inflammation associated with: - Headache - Migraine headache - Tension headache - Muscular pian - Cold & flu symptoms - Period pain - Dental pain - Sinus pain - Back pain - Arthritic pain Reduces fever
Product Type
Ibuprofen
Active Ingredients
Ibuprofen 200mg
Storage & Disposal
Store below 25C.
Warnings
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: - You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems - You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines - During the last 3 months of pregnancy Unless a doctor has told you to, do not use: - For more than 3 days at a time - If you have asthma - If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines - If you are trying to become pregnant or during the first 6 months of pregnancy - In children suffering from chickenpox (varicella) - In children suffering from dehydration through diarrhoea and/or vomiting - If you are taking other medication regularly - If you are aged 65 years or over - In children under 12 years of age Stop use and see your doctor immediately if: - You have an allergic reaction Advisory statements: Contains sucralose Other information: Do not use if the blister foil is broken on first opening.

Delivery Information

What delivery methods are available?

FREE Click & Collect

Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.


Home Delivery

We offer free delivery for orders above $69 AUD; For orders below $69.00 AUD, a fee of $8.95 AUD will be charged.

Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.


Please visit Delivery FAQs for more information.

More From